# SDR SWAA2013121823521

- Difficulty date: December 10, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 35,734 hours, 20,757 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1100
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER CRACKED AT LOWER SKIN SURFACE STATION 101.90, 9" FWD OF AFT SPAR.  REPAIRED SKIN IAW SRM.
